| Catalog Number |
02-010-04-0250 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Osteolysis (2377)
| Date of Event |
05/14/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10: (b)(6) - 02-012-45-5060 - lgc tibial fit tray cem sz 5f / 6t.(b)(6) - 201-78-15 - holding pin mini sharp point 4 pk.(b)(6) - 201-78-81 - 3 trocar, mod.Hex 2pk.(b)(6) - 521-78-23 - threaded pin size 2.3 collared.(b)(6) - 521-78-23 - threaded pin size 2.3 collared.(b)(6) - 521-78-32 - threaded pin size 3.0 collarless.(b)(6) - a10012 - gps implant kit v2.
Event or Problem Description
It was reported that this 66 y/o male patient's left knee was revised approximately 4 years post op.Everything was revised due to osteolysis/loosening of femur as a result of patella and tibial insert wear.Patient was last known to be in stable condition following the event.No other patient information/medical history reported.
Additional Manufacturer Narrative
H3: the revision reported was likely the result of presumed prosthesis wear and an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening.However, the reported femoral loosening cannot be confirmed as the device was not returned for evaluation.